# SDR RAIA201607070001

- Difficulty date: July 7, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 36,905 hours, 21,361 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL EICAS MESSAGE AT GEAR UP.  REMOVED AND REPLACED FWD WOW PROXIMITY SENSOR AND BACKSHELL. OPS CHECKED GOOD.
